Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Rashes on arms, small patch on stomach. Taking benadryl provides relief. Permanent cure?

My 11 year old daughter has a smooth rash on her arms and small patch on her stomach, she does not have a fever or any other syptom this rash does fade after taking benadryl I took her to the dr and he says that it is not Chicken Pox I am at a loss here I have no idea whether my other 2 children would need to be away from her or not...Please help me..
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Rashes on arm patch on stomach is due to pityriasis rosasea.patch on the stomach may be herald patch.there will be mild itching in this condition.and if patch on stomach is tinea infection it may be id reaction .use a antihistamine.antibiotic and a calamine lotion.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor